Skip to Main content Skip to Navigation
New interface
Journal articles

Hopf Bifurcation in a Size Structured Population Dynamic Model with Random Growth

Pierre Magal 1, 2 Jixun Chu Arnaud Ducrot 1 Shigui Ruan 3 
2 ANUBIS - Tools of automatic control for scientific computing, Models and Methods in Biomathematics
Université Bordeaux Segalen - Bordeaux 2, Université Sciences et Technologies - Bordeaux 1, Inria Bordeaux - Sud-Ouest, CNRS - Centre National de la Recherche Scientifique : UMR
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/inria-00441241
Contributor : Pierre Magal Connect in order to contact the contributor
Submitted on : Tuesday, December 15, 2009 - 11:58:51 AM
Last modification on : Friday, November 18, 2022 - 9:27:43 AM

Links full text

Identifiers

Collections

Citation

Pierre Magal, Jixun Chu, Arnaud Ducrot, Shigui Ruan. Hopf Bifurcation in a Size Structured Population Dynamic Model with Random Growth. Journal of Differential Equations, 2009, 247 (3), pp.956-1000. ⟨10.1016/j.jde.2009.04.003⟩. ⟨inria-00441241⟩

Share

Metrics

Record views

70